Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boundary behavior of starlike functions


Author: P. J. Eenigenburg
Journal: Proc. Amer. Math. Soc. 33 (1972), 428-432
MSC: Primary 30A72
DOI: https://doi.org/10.1090/S0002-9939-1972-0293098-8
MathSciNet review: 0293098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a starlike function f, we impose a geometric condition on the image of the open unit disc by the mapping $ w = zf'(z)/f(z)$ to insure that f be one-to-one on the closed unit disc. Applications are given to certain classes of univalent functions, including spiral-like functions.


References [Enhancements On Off] (What's this?)

  • [1] D. A. Brannan and W. E. Kirwan, On some classes of bounded univalent functions, J. London Math. Soc. (2) 1 (1969), 431-443. MR 40 #4439. MR 0251208 (40:4439)
  • [2] F. R. Keogh, Some theorems on conformal mapping of bounded star-shaped domains, Proc. London Math. Soc. (3) 9 (1959), 481-491. MR 22 #1683. MR 0110815 (22:1683)
  • [3] R. J. Libera, Univalent $ \alpha $-spiral functions, Canad. J. Math. 19 (1967), 449-456. MR 35 #5599. MR 0214750 (35:5599)
  • [4] J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. 23 (1925), 481-519.
  • [5] W. Seidel, Über die Ränderzuordnung bei konformen Abbildungen, Math. Ann. 104 (1931), 182-243. MR 1512661
  • [6] L. Špaček, Contribution à la théorie des fonctions univalentes, Časopis Pěst. Mat. 62 (1933), 12-19.
  • [7] E. Strohhäcker, Beitrage zur Theorie des schlichten Funktionen, Math. Z. 37 (1933), 356-380. MR 1545400

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A72

Retrieve articles in all journals with MSC: 30A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293098-8
Keywords: Univalent function, starlike, convex
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society